Authors:
Allan Frendrup Department of Mathematical Sciences, Aalborg University, DK-9220 Aalborg, Denmark

Search for other papers by Allan Frendrup in
Current site
Google Scholar
PubMed
Close
,
Zsolt Tuza Alfréd Rényi Institute of Mathematics, Reáltanoda u. 13-15, 1053 Budapest, Hungary
Department of Computer Science and Systems Technology, University of Pannonia, Egyetem u. 10, 8200 Veszprém, Hungary

Search for other papers by Zsolt Tuza in
Current site
Google Scholar
PubMed
Close
, and
Preben Dahl Vestergaard Department of Mathematical Sciences, Aalborg University, DK-9220 Aalborg, Denmark

Search for other papers by Preben Dahl Vestergaard in
Current site
Google Scholar
PubMed
Close
Open access

We treat a variation of graph domination which involves a partition (V 1, V 2,..., Vk) of the vertex set of a graph G and domination of each partition class V i over distance d where all vertices and edges of G may be used in the domination process. Strict upper bounds and extremal graphs are presented; the results are collected in three handy tables. Further, we compare a high number of partition classes and the number of dominators needed.

  • [1]

    Alon, N. and Spencer, J. H. The Probabilistic Method. John Wiley and Sons, Inc., 1992.

  • [2]

    Arnautov, V. I. Estimation of the exterior stability number of a graph by means of the minimal degree of the vertices. Prikl. Mat. i Programmirovanie 11 (1974), 3-8. (in Russian)

    • Search Google Scholar
    • Export Citation
  • [3]

    Bujtás, Cs. Domination number of graphs with minimum degree five. Discuss. Math. Graph Theory 41 (2021), 763-777.

  • [4]

    Caro, Y. and Roditty, Y. On the vertex-independence number and star decomposition of graphs. Ars Combin. 20 (1985), 167-180.

  • [5]

    Caro, Y. and Roditty, Y. A note on the k-domination number of a graph. Internat. J. Math. Sci. 13 (1990), 205-206.

  • [6]

    Chartrand, G. and Leśniak, L. Graphs and Digraphs. Third Edition, Chapman &Hall, London, 1996.

  • [7]

    Fink, J. F., Jacobson, M. S., Kinch, L. F. and Roberts, J. On graphs having domination number half their order. Period. Math. Hungar. 16 (1985), 287-293.

    • Search Google Scholar
    • Export Citation
  • [8]

    Frendrup, A., Tuza, Zs. and Vestergaard, P. D. Distance domination and vertex partitions. In Proc. Pannonian Conference on Advances in Information Technology, PCIT 2019, Vassányi, Ed. University of Pannonia, Veszprém, 2019, pp. 16-22. https://pcit2019.mik.uni-pannon.hu/images/program/PCIT_2019_Proceedings_NV.pdf

    • Search Google Scholar
    • Export Citation
  • [9]

    Fu, C-M. K. and Vestergaard, P. D. Distance domination in partitioned graphs. Congr. Numer. 182 (2006), 155-159.

  • [10]

    Hartnell, B. L. and Vestergaard, P. D. Partitions and dominations in a graph. J. Combin. Math. Combin. Comput. 46 (2003), 113-128.

  • [11]

    Haynes, T. W., Hedetniemi, S. T. and Slater, P. J. Fundamentals of Domination in Graphs. Marcel Dekker, New York, 1998.

  • [12]

    Haynes, T. W., Hedetniemi, S. T., Slater, P. J. Eds., Domination in Graphs: Advanced Topics. Marcel Dekker, New York, 1998.

  • [13]

    Henning, M. A. Distance domination in graphs. In Topics in Domination in Graphs, T. W. Haynes, S. T. Hedetniemi, M. A. Henning, Eds. Developments in Mathematics, Vol 64, Springer, Cham., 2020, pp. 205-250.

    • Search Google Scholar
    • Export Citation
  • [14]

    Henning, M. A., Oellermann, O. R. and Swart, H. C. Bounds on distance domination parameters. J. Combin. Inform. System Sci. 16 (1991), 11-18.

    • Search Google Scholar
    • Export Citation
  • [15]

    Henning, M. A. and Vestergaard, P. D. Domination in partitioned graphs with minimum degree two. Discrete Math. 307 (2007), 1115-1135.

  • [16]

    McCuaig, W. and Shepherd, B. Domination in graphs with minimum degree two. J. Graph Theory 13 (1989), 749-762.

  • [17]

    Meir, A. and Moon, J. W. Relations beween packing and covering numbers of a tree. Pacific J. Math. 61 (1975), 225-233.

  • [18]

    Ore, O. Theory of Graphs. Amer. Math. Soc. Colloq. Publ., Vol. 38, Amer. Math. Soc., Providence, RI, 1962.

  • [19]

    Payan, C. Sur le nombre d’absorption d’un graph simple. Cah. Centre Études Rech. Opér. 17 (1975), 307-317.

  • [20]

    Payan, C. and Xuong, N. H. Domination-balanced graphs. J. Graph Theory 6 (1982), 23-32.

  • [21]

    Reed, B. Paths, stars and the number three. Combin. Probab. Comput. 5 (1996), 277-295.

  • [22]

    Seager, S. M. Partition dominations of graphs of minimum degree 2. Congr. Numer. 132 (1998), 85-91.

  • [23]

    Sohn, M.-Y. and Xudong, Y. Domination in graphs of minimum degree four. J. Korean Math. Soc. 46 (2009), 759-773.

  • [24]

    Topp, J. and Volkmann, L. On packing and covering numbers of graphs. Discrete Math. 96 (1991), 229-238.

  • [25]

    Turau, V. and Köhler, S. A distributed algorithm for minimum distance-fc domination in trees. J. Graph Algorithms Appl. 19 (2015), 223-242.

    • Search Google Scholar
    • Export Citation
  • [26]

    Tuza, Zs. Distance domination in vertex-partitioned graphs. (Presentation on joint work with A. Frendrup and P. D. Vestergaard.) 8th Slovenian Conference on Graph Theory, Kranjska Gora, June 21-27, 2015. http://kg15.herokuapp.com/abstracts/182

    • Search Google Scholar
    • Export Citation
  • [27]

    Tuza, Zs. and Vestergaard, P. D. Domination in partitioned graphs. Discuss. Math. Graph Theory 22 (2002), 199-210.

  • Collapse
  • Expand
The Instruction for Authors is available in PDF format. Please, download the file from HERE.
Please, download the LaTeX template from HERE.

Editor in Chief: László TÓTH (University of Pécs)

Honorary Editors in Chief:

  • † István GYŐRI (University of Pannonia, Veszprém, Hungary)
  • János PINTZ (Rényi Institute of Mathematics, Budapest, Hungary)
  • Ferenc SCHIPP (Eötvös Loránd University, Budapest, Hungary and University of Pécs, Pécs, Hungary)
  • Sándor SZABÓ (University of Pécs, Pécs, Hungary)
     

Deputy Editors in Chief:

  • Erhard AICHINGER (JKU Linz, Linz, Austria)
  • Ferenc HARTUNG (University of Pannonia, Veszprém, Hungary)
  • Ferenc WEISZ (Eötvös Loránd University, Budapest, Hungary)

Editorial Board

  • Attila BÉRCZES (University of Debrecen, Debrecen, Hungary)
  • István BERKES (Rényi Institute of Mathematics, Budapest, Hungary)
  • Károly BEZDEK (University of Calgary, Calgary, Canada)
  • György DÓSA (University of Pannonia, Veszprém, Hungary)
  • Balázs KIRÁLY – Managing Editor (University of Pécs, Pécs, Hungary)
  • Vedran KRCADINAC (University of Zagreb, Zagreb, Croatia) 
  • Željka MILIN ŠIPUŠ (University of Zagreb, Zagreb, Croatia)
  • Gábor NYUL (University of Debrecen, Debrecen, Hungary)
  • Margit PAP (University of Pécs, Pécs, Hungary)
  • István PINK (University of Debrecen, Debrecen, Hungary)
  • Mihály PITUK (University of Pannonia, Veszprém, Hungary)
  • Lukas SPIEGELHOFER (Montanuniversität Leoben, Leoben, Austria)
  • Andrea ŠVOB (University of Rijeka, Rijeka, Croatia)
  • Csaba SZÁNTÓ (Babeş-Bolyai University, Cluj-Napoca, Romania)
  • Jörg THUSWALDNER (Montanuniversität Leoben, Leoben, Austria)
  • Zsolt TUZA (University of Pannonia, Veszprém, Hungary)

Advisory Board

  • Szilárd RÉVÉSZ (Rényi Institute of Mathematics, Budapest, Hungary)  - Chair
  • Gabriella BÖHM
  • György GÁT (University of Debrecen, Debrecen, Hungary)

University of Pécs,
Faculty of Sciences,
Institute of Mathematics and Informatics
Department of Mathematics
7624 Pécs, Ifjúság útja 6., HUNGARY
(36) 72-503-600 / 4179
ltoth@gamma.ttk.pte.hu

  • Mathematical Reviews
  • Zentralblatt
  • DOAJ

Publication Model Gold Open Access
Submission Fee none
Article Processing Charge 0 EUR/article (temporarily)
Subscription Information Gold Open Access

Mathematica Pannonica
Language English
Size A4
Year of
Foundation
1990
Volumes
per Year
1
Issues
per Year
2
Founder Akadémiai Kiadó
Founder's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 2786-0752 (Online)
ISSN 0865-2090 (Print)